# SDR 20000807SH010

- Difficulty date: July 7, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 2,534 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RFNS1860
- Condition: Cracked
- Location: Tail Rotor
- Part time: 153 hours
- Component: T/R Driveshaft
- Component part number: 407040303107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COUPLING OF NR 2 TAILROTOR DRIVESHAFT HAS A CRACK ACROSS THE SPAN ON THE FORWARD AND AFT SEGMENTS OF THE DISC PACK.    (X)
